Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Itching on penis's foreskin, swelling, used tac cream, no help. Any quick relief ?

Dr. A Chakravarthy my penis s foreskin started ITCHING and swelling Monday of this current week. I went to a Dr.yesterday (Dr. was of the female gender0 I would have prefered a male Dr. but sometimes you have to take whoever you CAN be seen by, she prescribed a steroidal cream called tac crm 0.1% bulk to be applied to my penis twice a day,plus she thinks is caused an allergy and told me start taking benadryl and zyrtec. I can not see any reduction in this sweelng of my foreskin yet. i ALSO HAVE AN ITCHING OF MY UPPEr body arms, neck ,chin etc.Mr. AAAAA E-MAIL YYYY@YYYY
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  206
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Urologist 's  Response
Welcome to the forum.
For the general itching, the tablets mentioned should be of help. If not, a skin specialist help is needed.
For the penile problem, it is most probably bacterial/ fungal infection.
Hence you need an ointment that can act against both of them.
In addition, oral antibiotics may also be needed.
These can be done only after getting examined.
Best regards
Answered: Mon, 11 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor